Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High uric acid levels, toe pain, relives with zyloric. Permanent remedy?

I have problem of high uric acid since last 1.5 years with pain on left foot toe . the pain is bearable. it subsides when i take zyloric 100.but after 3 month or so the uric acid level increases again with pain. Kindly help me to get over the problem completely. My Blood sugar level remain little high, i don t take any sugar medicine,and i have modified my diet to exclude red meat,sea food,Alcohol in very limited quantity, palak, tomato, pulses etc
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
Yes, you have what's called hyperurecemic gout exacerbation time to time; avoid xyloric during exacerbation; instead take colchicine 500 microgram once or twice daily for a couple of weeks and then keep xyloric on regular basis. Avoiding all those stuff o food containing high purines is recommended.
Answered: Sun, 17 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor